Our expert says:
Eating Disorders Expert
There are a number of concerning side effects in taking laxatives in a manner other than prescribed on the packaging. First, one should never take such laxatives for more than 7 days if suffering from significant constipation. I am not sure whether you suffer from constipation, or whether yopur laxative (ab)use is a component of an eating disorder. I suggest that you go to the link: http//home.intekom.com/pharm/aspen-p/laxsenna.html for as thorough detailed description of this medication and its side-effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.